MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure performed: gastric sleeve surgery.Event description: hospital: [hospital name].Doctor mentioned that he was doing a procedure for a patient about a month ago and they did not realize that something happened to the patient until after the treatment.The patient was bleeding and they had to reopen the patient after the procedure.Type of intervention: reopened patient after procedure.Patient status: patient was bleeding after procedure; currently the patient is fine.
 
Additional Manufacturer Narrative
The event unit is not anticipated to return to applied medical for evaluation.A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no documentation was identified.The probability and criticality of the harm resulting from this event have been evaluated and were found to be at an acceptable level corrections were performed for sections b2 and h6.
 
Event or Problem Description
Procedure performed: gastric sleeve surgery.Event description: doctor mentioned that he was doing a procedure for a patient about a month ago and they did not realize that something happened to the patient until after the treatment.The patient was bleeding and they had to reopen the patient after the procedure.Additional information: bleeding was not observed immediately after the jaws were removed from tissue.Bleeding did not occur until after the procedure.The bleeding was resolved by opening and then sewing the patient back up.The tissue type/anatomy and thickness/size being sealed when the bleeding was observed was obese.The doctor said the patient had a bleeding disorder.The jaws of the device were cleaned during the procedure.Type of intervention: reopened patient after the procedure.Patient status: patient was bleeding after the procedure; currently the patient is fine.

Brand Name
VOYANT MARYLAND FUSION DEVICE WITH SINGLE-STEP ACTIVATION
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21149863
Report Number2027111-2025-00318
Device Sequence Number21147927
Product Code GEI
UDI-Device Identifier00607915140809
UDI-Public(01)00607915140809
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K222284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEB213
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown